... on all my face, band across neck, from behind left ear to right ear, back of hands & forearms. It seemed a combination of, flat red patches, papules and scaly areas. From onset to still few receding mild-symptoms has been over 9 weeks. My GP believes it is atypical of an allergic reaction to last this long, & referred to my reaction as a drug rash caused by the AMOXICILLIN. Can someone define, or direct me to online definition, of such a Drug rash, & the difference between this & an allergic reaction to penicillin. Note: my GP is registering my reaction as "allergic reaction to penicillin" in my medical file (in office) & BC Pharmacare website.
No responses have yet been posted. Add your response to this question.
- Amoxicillin Information for Consumers
- Amoxicillin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amoxicillin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Aug 2015 • 1 answer
Posted 20 Jun 2017 • 1 answer
Posted 5 Aug 2017 • 1 answer
Posted 1 Sep 2017 • 0 answers
Posted 19 Oct 2017 • 1 answer